# SDR AWXA9500064

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 360
- Part time: 30,161 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1202 - DURING C-11 INSPECTION, FOUND CRACK ON FRAME OF AIRSTAIRS DOOR CUTOUT, STA 360 BETWEEN STR 20 AND 21L.  STOP DRILLED CRACK PER SRM 51-10-1 AND REPAIRED PER EO 53-11-04.  TOTAL CYCLES 28453.  (W)
